# SDR AALA201904232002

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 75,285 hours, 12,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, EMERGENCY LIGHTS ON OVERHEAD CEILING PANELS, FROM STATION 871.5 TO STATION 1197+66, LEFT AISLE FAILED OT ILLUMINATE DURING VISUAL TEST. MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
